RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2014, Volume 205, Number 3, Pages 3–14 (Mi msb8178)  

This article is cited in 18 scientific papers (total in 18 papers)

Existence and uniqueness theorems for solutions of parabolic equations with a variable nonlinearity exponent

Yu. A. Alkhutov, V. V. Zhikov

Vladimir State University

Abstract: The paper is concerned with the solvability of the initial-boundary value problem for second-order parabolic equations with variable nonlinearity exponents. In the model case, this equation contains the $p$-Laplacian with a variable exponent $p(x,t)$. The problem is shown to be uniquely solvable, provided the exponent $p$ is bounded away from both $1$ and $\infty$ and is log-Hölder continuous, and its solution satisfies the energy equality.
Bibliography: 18 titles.

Keywords: parabolic equation, variable nonlinearity exponent, log-Hölder continuity.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00058-а
14-01-00192-а
Ministry of Education and Science of the Russian Federation НШ-3685.2014.1
2014/13/3037

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm8178

Full text: PDF file (535 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2014, 205:3, 307–318

Bibliographic databases:

UDC: 517.956.4
MSC: Primary 35K92; Secondary 46E35
Received: 20.09.2012 and 15.01.2014

Citation: Yu. A. Alkhutov, V. V. Zhikov, “Existence and uniqueness theorems for solutions of parabolic equations with a variable nonlinearity exponent”, Mat. Sb., 205:3 (2014), 3–14; Sb. Math., 205:3 (2014), 307–318

Citation in format AMSBIB
\Bibitem{AlkZhi14}
\by Yu.~A.~Alkhutov, V.~V.~Zhikov
\paper Existence and uniqueness theorems for solutions of parabolic equations with a~variable nonlinearity exponent
\jour Mat. Sb.
\yr 2014
\vol 205
\issue 3
\pages 3--14
\mathnet{http://mi.mathnet.ru/msb8178}
\crossref{https://doi.org/10.4213/sm8178}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3222823}
\zmath{https://zbmath.org/?q=an:1295.35289}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014SbMat.205..307A}
\elib{https://elibrary.ru/item.asp?id=21277070}
\transl
\jour Sb. Math.
\yr 2014
\vol 205
\issue 3
\pages 307--318
\crossref{https://doi.org/10.1070/SM2014v205n03ABEH004377}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000336736300001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84901282885}


Linking options:
  • http://mi.mathnet.ru/eng/msb8178
  • https://doi.org/10.4213/sm8178
  • http://mi.mathnet.ru/eng/msb/v205/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Ustinov, “Three-dimensional continued fractions and Kloosterman sums”, Russian Math. Surveys, 70:3 (2015), 483–556  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. E. Galakhov, O. Salieva, L. Uvarova, “Nonexistence results for some nonlinear elliptic and parabolic inequalities with functional parameters”, Electron. J. Qual. Theory Differ. Equ., 2015, no. 85, 85, 11 pp.  crossref  mathscinet  zmath  isi  scopus
    3. C. O. Alves, S. Shmarev, J. Simsen, M. S. Simsen, “The Cauchy problem for a class of parabolic equations in weighted variable Sobolev spaces: Existence and asymptotic behavior”, J. Math. Anal. Appl., 443:1 (2016), 265–294  crossref  mathscinet  zmath  isi  scopus
    4. A. S. Tersenov, “The one dimensional parabolic $p(x)$-Laplace equation”, NoDEA Nonlinear Differential Equations Appl., 23:3 (2016), Art. 27, 11 pp.  crossref  mathscinet  zmath  isi  scopus
    5. Z. I. Ali, M. Sango, “A note on weak and strong probabilistic solutions for a stochastic quasilinear parabolic equation of generalized polytropic filtration”, Internat. J. Modern Phys. B, 30:28-29 (2016), 1640002, 11 pp.  crossref  mathscinet  zmath  isi  scopus
    6. Z. I. Ali, M. Sango, “Weak and strong probabilistic solutions for a stochastic quasilinear parabolic equation with nonstandard growth”, Russ. J. Math. Phys., 23:3 (2016), 283–308  crossref  mathscinet  zmath  isi  scopus
    7. E. Galakhov, O. Salieva, L. Uvarova, “Nonexistence results for some nonlinear inequalities with functional parameters”, International Conference of Numerical Analysis and Applied Mathematics 2015 (ICNAAM 2015) (Rhodes, Greece, 22–28 September 2015), AIP Conference Proceedings, 1738, eds. Simos T., Tsitouras C., Amer. Inst. Phys., 2016, 290016  crossref  mathscinet  isi  scopus
    8. A. Youssfi, E. Azroul, B. Lahmi, “Nonlinear parabolic equations with nonstandard growth”, Appl. Anal., 95:12 (2016), 2766–2778  crossref  mathscinet  zmath  isi  scopus
    9. S. Antontsev, S. Shmarev, “On the localization of solutions of doubly nonlinear parabolic equations with nonstandard growth in filtration theory”, Appl. Anal., 95:10 SI (2016), 2162–2180  crossref  mathscinet  zmath  isi  scopus
    10. F. Kh. Mukminov, “Uniqueness of the renormalized solution of an elliptic-parabolic problem in anisotropic Sobolev-Orlicz spaces”, Sb. Math., 208:8 (2017), 1187–1206  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    11. V. F. Vildanova, F. Kh. Mukminov, “Suschestvovanie slabogo resheniya integro-differentsialnogo uravneniya agregatsii”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 4, Rossiiskii universitet druzhby narodov, M., 2017, 557–572  mathnet  crossref
    12. F. Kh. Mukminov, “Existence of a renormalized solution to an anisotropic parabolic problem with variable nonlinearity exponents”, Sb. Math., 209:5 (2018), 714–738  mathnet  crossref  crossref  adsnasa  isi  elib
    13. V. F. Vildanova, F. Kh. Mukminov, “Suschestvovanie slabogo resheniya uravneniya agregatsii s $p(\cdot)$-laplasianom”, Matematicheskaya fizika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 152, VINITI RAN, M., 2018, 34–45  mathnet  mathscinet
    14. Crispo F., Maremonti P., Ruzicka M., “Global l-R-Estimates and Regularizing Effect For Solutions to the P(T, X)-Laplacian Systems”, Adv. Differ. Equat., 24:7-8 (2019), 407–434  mathscinet  isi
    15. F. Kh. Mukminov, “Existence of a Renormalized Solution to an Anisotropic Parabolic Problem for an Equation with Diffuse Measure”, Proc. Steklov Inst. Math., 306 (2019), 178–195  mathnet  crossref  crossref  isi  elib
    16. N. A. Vorobev, F. Kh. Mukminov, “Suschestvovanie renormalizovannogo resheniya parabolicheskoi zadachi v anizotropnykh prostranstvakh Soboleva—Orlicha”, Differentsialnye uravneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 163, VINITI RAN, M., 2019, 39–64  mathnet  mathscinet
    17. V. F. Vil'danova, “Existence and uniqueness of a weak solution of an integro-differential aggregation equation on a Riemannian manifold”, Sb. Math., 211:2 (2020), 226–257  mathnet  crossref  crossref  isi  elib
    18. Zakaria A., “Stochastic System For Generalized Polytropic Filtration”, Math. Meth. Appl. Sci., 43:1 (2020), 134–173  crossref  mathscinet  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:848
    Full text:178
    References:71
    First page:106

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020